


default search action
"Graph homotopy and Graham homotopy."
Beifang Chen, Shing-Tung Yau, Yeong-Nan Yeh (2001)
- Beifang Chen, Shing-Tung Yau, Yeong-Nan Yeh:
Graph homotopy and Graham homotopy. Discret. Math. 241(1-3): 153-170 (2001)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.